Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the side effects of combiflam ?

i had taken more than 100 tablets of combiflam.i want to know its side effect..
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  1534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Excessive use of combiflam can lead to kidney failure , also liver damage in the long run. I would seriously suggest to avoid excessive use. You have taken 100 tablets over what period of time? What are u suffering from?
Answered: Sat, 24 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor